# SDR DHL2001743010

- Difficulty date: June 16, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 106092232
- Part serial: 226
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRSPEED DIFFERS - CAPT 100 KTS, F/O'S 125 KTS.  REPLACED F/O'S MACH AIRSPEED INDICATOR.
